# SDR ASAA2017082921931

- Difficulty date: August 29, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 37,874 hours, 11,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750123
- Condition: Corroded
- Location: Bs 783-887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AT BS 783 TO 803,  RBL 14,   FLOOR SUPPORT HAS CORROSION.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-53-01-2,  REMOVED DAMAGED SECTION FLOOR SUPPORT,  FABRICATED A REPAIR SECTION & SPLICE.   INSTALLED IAW  SRM 53-00-53-2R-3, REPAIR 3.
